Harmonic mappings into manifolds with boundary
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 3, p. 365-392
@article{ASNSP_1990_4_17_3_365_0,
     author = {Chen, Yun Mei and Musina, Roberta},
     title = {Harmonic mappings into manifolds with boundary},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 17},
     number = {3},
     year = {1990},
     pages = {365-392},
     zbl = {0724.58023},
     mrnumber = {1079982},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1990_4_17_3_365_0}
}
Chen, Yun Mei; Musina, Roberta. Harmonic mappings into manifolds with boundary. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 3, pp. 365-392. http://www.numdam.org/item/ASNSP_1990_4_17_3_365_0/

[1] J.P. Aubin - I. Ekeland, Applied nonlinear analysis, Wiley - Interscience, New York, (1984). | Zbl 0641.47066

[2] A. Canino, Existence of a closed geodesic on p-convex sets, Ann. Inst. H. Poincaré Anal. Non Linéaire 5, 501-518, (1988). | Numdam | Zbl 0698.58017

[3] Y.M. Chen, The weak solutions to the evolution problems of harmonic maps, Math. Z. 201, 69-74, (1989). | Zbl 0685.58015

[4] Y.M. Chen - M. Struwe, Existence and partial regularity for heat flow for harmonic maps, Math. Z. 201, 83-103, (1989). | Zbl 0652.58024

[5] E. De Giorgi - A. Marino - M. Tosques, Problemi di evoluzione in spazi metrici e curve di massima pendenza, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 68, 180-187, (1980). | Zbl 0465.47041

[6] F. Duzaar, Variational inequalities and harmonic mappings, J. Reine Angew. Math. 374, 39-60, (1987). | Zbl 0597.58006

[7] J. Eells - L. Lemaire, A report on harmonic maps, Bull. London Math. Soc. 10, 1-68, (1978). | Zbl 0401.58003

[8] J. Eells - L. Lemaire, Another report on harmonic maps, Bull. London Math. Soc. 20, 358-524, (1988). | Zbl 0669.58009

[9] J. Eells - J.H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86, 109-160, (1964). | Zbl 0122.40102

[10] J. Eells - J.C. Wood, Restrictions on harmonic maps of surfaces, Topology 15, 263-266, (1976). | Zbl 0328.58008

[11] M. Fuchs, Variational inequalities for vector-valued functions with nonconvex obstacles, Analysis 5, 223-238, (1985). | Zbl 0589.35049

[12] R. Hamilton, Harmonic maps of manifolds with boundary, Lecture notes in Math. 471, Springer-Verlag, Berlin 1975. | Zbl 0308.35003

[13] D. Kinderlehrer - G. Stampacchia, An introduction to variational inequalities and their applications, Academic Press, New York, (1980). | Zbl 0457.35001

[14] O.A. Ladyzenskaja - V.A. Solonnikov - N.N. Ural'Ceva, Linear and quasilinear equations of parabolic type, Transl. Math. Monog. 23, (1968). | Zbl 0174.15403

[15] G. Mancini - R. Musina, Surfaces of minimal area enclosing a given body in R3, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 16 (1989), 331-354. | Numdam | Zbl 0746.49029

[16] A. Marino - D. Scolozzi, Geodetiche con ostacolo, Boll. Un. Mat. Ital. Vol. B (6) 2, 1-31, (1983).

[17] C.B. Morrey, Multiple integrals in the calculus of variations, Springer, Berlin, (1966). | Zbl 0142.38701

[18] R. Musina, S2-type minimal surfaces enclosing many obstacles in R3, to appear in Rend. Istit. Mat. Univ. Trieste. | Zbl 0732.49028

[19] R. Schoen, Analytic aspects of the harmonic map problem, Math. Sci. Res. Inst. Publ. 2, Springer, Berlin, 1984. | Zbl 0551.58011

[20] M. Struwe, On the evolution of harmonic maps of Riemannian surfaces, Comment. Math. Helv. 60, 558-581, (1985). | Zbl 0595.58013

[21] M. Struwe, On the evolution of harmonic maps in higher dimensions, J. Differential Geom. 28, 485-502, (1988). | Zbl 0631.58004